# SDR HALA2023022700027

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 13,139 hours, 2,883 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 9090120201
- Part serial: A0040792
- Condition: Used
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS- ON CLIMBOUT "ENG 1 FIRE LOOP A FAULT,  OFF & ON ECAM DURING ENTIRE FLT. FOUND INTERMITTENT ON 4036VC(BLUE) OF 4165KS. REMOVED AND REPLACED WIRE HARNESS 4165KS PER AMM 26-12-61. CONTINUITY CHECK, SHORT TO GROUND GOOD. PERFORMED FDU 1 BITETEST PER AMM 26-12-00. OPS GOOD. NO FAULTS NOTED. OK FOR SVC.
